# SDR DALA2024041904589

- Difficulty date: April 18, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N407DX
- Make and model: Airbus A330-941
- Aircraft serial: 1957
- Aircraft time: 15,022 hours, 1,762 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Detached
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3407 GIRT BAR FELL OUT OF R1 DOOR AT GATE. CORRECTIVE ACTION: R1 DOOR GIRTBAR REINSTALLED IAW A330 AMM 52-11. RII C/W PINS REMOVED AND STOWED AMM 52-11. OK FOR SERVICE. (5338883)
